Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 24, 2013, 7:14 AM EDT for Emanuel County, Montgomery County, Toombs County, Georgia. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2013, 7:14 AM EDT (11:14 UTC)
- Expired
- Mar 24, 2013, 7:30 AM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 7:18 AM EDT | HAIL 1 | 3 N Vidalia, GA | THE PUBLIC REPORTED LARGE HAIL AND A COUPLE OF TREES DOWN ON THE NORTH SIDE OF VIDALIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 12:48 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 432 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS52 KFFC 241114
SVRFFC
GAC107-209-279-241130-
/O.NEW.KFFC.SV.W.0075.130324T1114Z-130324T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 AM EDT SUN MAR 24 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
SOUTH CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA
NORTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 730 AM EDT
* AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR AILEY...
MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIGGSTON...VIDALIA...SANTA CLAUS...LYONS AND OAK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT SUNDAY
MORNING FOR GEORGIA.
&&
LAT...LON 3213 8219 3215 8261 3217 8263 3232 8263
3235 8243 3237 8241 3242 8219 3241 8219
3236 8224 3234 8223 3222 8220 3218 8218
TIME...MOT...LOC 1114Z 256DEG 59KT 3226 8251
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 4:16 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 24, 4:16 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 AM EDT SUN MAR 24 2013 .SHORT TERM /TODAY THROUGH MONDAY/... WARM FRONT CONTINUES THIS MORNING ALONG THE FL/GA BORDER. LOW PRESSURE HAS DEVELOPED ACROSS THE FLORIDA PANHANDLE AND WILL CONTINUE TO MOVE EAST ALONG THE FRONT TODAY. WATER VAPOR IMAGERY SHOWS A SHORTWAVE MOVING JUST NORTH OF THE BOUNDARY ACROSS CENTRAL GA. THE MID LEVEL ENERGY/COLD POOL IS HELPING SUSTAIN ELEVATED CONVECTION ACROSS THE SOUTHERN HALF OF THE CWFA THIS MORNING. THE COOL AIR WEDGE IS FIRMLY IN PLACE ACROSS THE NE CWFA. THE ACTUAL COLD FRONT IS DENOTED BY A LINE OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AL THIS MORNING. SEVERE WEATHER POTENTIAL WILL CONTINUE JUST ALONG AND NORTH OF THE WARM FRONT THIS MORNING...WHERE THE COLD POOL ALOFT IS HELPING TO SUSTAIN CONVECTION. LARGE HAIL WOULD BE THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS EARLY THIS MORNING. THE WARM FRONT WILL CONTINUE TO PUSH SLOWLY NE THIS MORNING AS THE LOW PRESSURE ALSO MOVES TO THE NE. DO THINK THAT THE COOL AIR WEDGE WILL ERODE SOME ON THE SOUTH SIDE...BUT THE FAR NE CORNER OF THE CWFA MAY REMAIN STABLE UNTIL THE COLD FRONT MOVES THROUGH DURING THE LATE MORNING/EARLY AFTERNOON. MODELS ARE PROGGING THE ACTUAL FRONT TO BEGIN MOVING THROUGH THE METRO ATLANTA AREA AROUND 12Z THIS MORNING. MODELS ARE NOT PROGGING A WHOLE LOT OF FORCING ALONG THE FRONT...BUT LAPSE RATES DO STEEPEN SIGNIFICANTLY DURING THE AFTERNOON. THIS MAY ALLOW ADDITIONAL SEVERE STORMS TO DEVELOP ALONG AND EAST OF THE COLD FRONT DURING THE LATE MORNING AND EARLY AFTERNOON. THE POTENTIAL FOR SEVERE WEATHER ALONG AND AHEAD OF THE COLD FRONT WILL BE MAINLY ACROSS THE SE PORTIONS OF THE FORECAST AREA. IN ADDITION...A DRY SLOT MAY FILTER IN JUST AHEAD OF THE FRONT...AND DAMAGING WIND GUSTS WITH LARGE HAIL WILL BE POSSIBLE. ALSO...AS SHEAR INCREASES THIS AFTERNOON...ISOLATED TORNADOES ARE POSSIBLE ACROSS THE SE. COLD FRONT IS EXPECTED TO CLEAR MOST OF THE CWFA BY MIDNIGHT. COLD AIR ADVECTION WILL OCCUR BEHIND THE BOUNDARY ALOFT AND AT THE SURFACE. SOME WRAP AROUND PRECIP IS POSSIBLE ACROSS THE NORTHERN CWFA OVERNIGHT...AND THERE IS POTENTIAL FOR A RASN MIX ACROSS THE HIGHER ELEVATIONS. FOR NOW...MOISTURE IS LIMITED AND ANY ACCUMULATIONS SHOULD BE MINIMAL. STRONG W/NW FLOW WILL CONTINUE WELL INTO MONDAY. A WIND ADVISORY LOOKS LIKELY AS WINDS WILL BE SUSTAINED AROUND 20 TO 25 MPH. GUSTS TO AROUND 35 TO 40 MPH WILL NOT BE OUT OF THE QUESTION. NLISTEMAA .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE LONG TERM STARTS OFF WITH THE MAIN LOW PRESSURE CENTER MOVING NE ALONG THE MID ATLANTIC AND NEW ENGLAND COAST. GOOD MOISTURE AROUND THE BACK SIDE OF THIS LOW CENTER CONTINUES TO ROTATE SOUTHWARD BUT IT STAYS NORTH OF THE FORECAST AREA THROUGH TUESDAY MORNING. EXTREME NORTH GA GETS INTO THE DEEPER WRAP AROUND MOISTURE BRIEFLY BEFORE IT SWINGS EAST AND OFF THE CAROLINA COAST TUE NIGHT. A HIGH PRESSURE RIDGE SLIDES IN OVER THE AREA WEDNESDAY AND IS SHORT LIVED AS IT WEAKENS RAPIDLY ALLOW MOISTURE TO MOVE BACK IN FROM THE NW THU. THE MOISTURE IS VERY LIMITED SO ONLY EXPECTING INCREASED CLOUD COVER WITH MAYBE A FEW SHOWERS ACROSS N GA THU/FRI. INCLUDED A SLIGHT CHANCE OF POPS FRI ACROSS NORTH GA WITH SLIGHT CHANCE ACROSS THE REST OF THE AREA SAT AND SUN. THERE IS VERY LITTLE INSTABILITY DAYS 3-7 SO I O NOT HAVE ANY THUNDERSTORMS IN THE FORECAST. 01 && .HYDROLOGY... AROUND AN INCH OF RAINFALL EXPECTED WITH THIS SYSTEM MAINLY TONIGHT AND SUNDAY. WITH QPF...SOME RIVERS ACROSS NORTH GEORGIA COULD REACH ACTION STAGE. NOT EXPECTED FLOODING...BUT CANNOT RULE OUT A SITE OR TWO MAKING IT INTO MINOR FLOOD STAGE. WILL CONTINUE TO MONITOR SITUATION. && AVIATION... 06Z UPDATE... WARM FRONT CURRENTLY ACROSS THE FLORIDA PANHANDLE THIS MORNING WITH A LOW PRESSURE WAVE ACROSS SOUTHERN MISSISSIPPI. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND NORTH OF THE BOUNDARY AND WILL CONTINUE THROUGH THE MORNING HOURS. STORMS WILL BE ELEVATED THROUGHT THE LATE MORNING AND BECOME SURFACE BASED BY THE EARLY AFTERNOON. VSBYS REDUCED IN LOCALLY HEAVY RAIN IN TSRA. MVFR CIGS THIS AFTERNOON WITH THE FROPA. && //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS THROUGH SUNRISE. LOW CONFIDENCE ON FROPA TIMING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 52 38 49 28 / 90 50 10 5 ATLANTA 59 36 47 30 / 80 30 10 0 BLAIRSVILLE 50 32 40 30 / 90 60 50 20 CARTERSVILLE 57 35 47 31 / 80 40 10 10 COLUMBUS 73 39 54 33 / 70 10 10 0 GAINESVILLE 51 36 46 31 / 90 50 10 10 MACON 72 41 54 31 / 80 10 10 0 ROME 60 35 47 31 / 80 50 10 20 PEACHTREE CITY 65 37 49 28 / 80 20 10 0 VIDALIA 75 46 56 35 / 90 10 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 24, 5:36 AM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 AM EDT SUN MAR 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 536 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. ...STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE TODAY... .DAY ONE...TODAY AND TONIGHT... THE POTENTIAL FOR STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE TODAY AS A LOW PRESSURE SYSTEM AND A COLD FRONT MOVE ACROSS THE REGION. ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE AS LOW LEVEL WIND SHEAR INCREASES ALONG AND SOUTH OF THE WARM FRONT AS IT LIFTS INTO CENTRAL GEORGIA THIS MORNING. THE GREATER SEVERE STORM THREAT WILL BE GENERALLY ALONG AND SOUTH OF A ROME TO AUGUSTA LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A COLDER AIR MASS WILL SETTLE OVER THE REGION BEHIND THE COLD FRONT SUNDAY NIGHT INTO TUESDAY. A WINTRY MIX OF RAIN AND SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA SUNDAY NIGHT AND AGAIN MONDAY NIGHT INTO TUESDAY MORNING. NO HAZARDOUS WEATHER EXPECTED DAYS 4-7. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA TODAY.
In the hours before
Special weather statement, Mar 24, 4:42 AM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 AM EDT SUN MAR 24 2013
GAZ053-066-067-240930-
442 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND COWETA COUNTIES UNTIL 530 AM EDT...
AT 438 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAGRANGE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS
STORM MOVES ACROSS PARTS OF TROUP...MERIWETHER AND COWETA COUNTIES
THROUGH 530 AM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SMITHS CROSSROAD...
BIG SPRINGS...MOUNTVILLE...HILLCREST...WARES CROSSROADS...
HARRISONVILLE...LAGRANGE...LOUISE...ODESSADALE...HOGANSVILLE...
SAINT MARKS...GREENVILLE...GRANTVILLE...LONE OAK AND ROCKY MOUNT.
&&
LAT...LON 3315 8514 3318 8509 3322 8495 3326 8495
3344 8463 3336 8459 3333 8453 3328 8450
3324 8451 3318 8450 3310 8453 3308 8452
3301 8454 3294 8503
TIME...MOT...LOC 0840Z 241DEG 48KT 3311 8492Special weather statement, Mar 24, 5:02 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT SUN MAR 24 2013
GAZ062-074-076-240930-
502 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WARREN AND JEFFERSON COUNTIES UNTIL 530 AM EDT...
AT 502 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCONEE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS
STORM MOVES ACROSS WASHINGTON...WARREN AND JEFFERSON COUNTIES
THROUGH 530 AM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE OCONEE...TENNILLE...
SANDERSVILLE...HARRISON...PRINGLE...RIDDLEVILLE...DOWNS...
DAVISBORO...GRANGE...MOXLEY...WADLEY...BARTOW...STAPLETONS
CROSSROADS...STAPLETON AND AVERA.
&&
LAT...LON 3308 8228 3293 8227 3284 8231 3281 8242
3277 8241 3276 8245 3282 8252 3282 8256
3277 8276 3281 8282 3276 8294 3292 8301
3313 8267 3312 8258 3317 8259 3332 8236
3325 8224 3322 8223
TIME...MOT...LOC 0900Z 243DEG 58KT 3288 8286Special weather statement, Mar 24, 5:16 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT SUN MAR 24 2013
GAZ085-096-097-109-240945-
516 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN LAURENS...JOHNSON...BLECKLEY AND DODGE COUNTIES UNTIL 545 AM
EDT...
AT 513 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REBIE...MOVING NORTHEAST AT 65 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3257 8260 3234 8320 3252 8330 3278 8273
3278 8271 3279 8270 3279 8268 3278 8266
3279 8264 3262 8252
TIME...MOT...LOC 0915Z 243DEG 59KT 3247 8313Special weather statement, Mar 24, 5:40 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 AM EDT SUN MAR 24 2013
GAZ104>106-241015-
540 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 615 AM EDT...
AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HUNTINGTON...MOVING EAST AT 65 MPH. THERE
HAS ALSO BEEN SOME ROTATION OBSERVED WITH THIS STORM AND WILL
CONTINUED TO BE MONITORED CLOSELY FOR ANY TORNADO THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3211 8428 3219 8407 3217 8403 3222 8400
3229 8380 3229 8362 3206 8362 3194 8421
TIME...MOT...LOC 0939Z 252DEG 57KT 3207 8409Special weather statement, Mar 24, 6:22 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT SUN MAR 24 2013
GAZ042>044-052-053-241045-
622 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CARROLL...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL 645
AM EDT...
AT 618 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EPHESUS...MOVING NORTHEAST AT 65 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3375 8468 3355 8456 3330 8527 3344 8531
3348 8530
TIME...MOT...LOC 1021Z 243DEG 60KT 3338 8526Special weather statement, Mar 24, 6:34 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 AM EDT SUN MAR 24 2013
GAZ097-098-109>112-241100-
634 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WHEELER...TREUTLEN...TELFAIR...MONTGOMERY...LAURENS AND DODGE
COUNTIES UNTIL 700 AM EDT...
AT 629 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING EAST AT 65 MPH. HERE HAS
ALSO BEEN SOME ROTATION OBSERVED WITH THIS STORM AND WILL CONTINUED
TO BE MONITORED CLOSELY FOR ANY TORNADO THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3207 8330 3210 8333 3211 8333 3213 8331
3215 8332 3218 8330 3222 8334 3224 8334
3247 8259 3210 8256 3201 8330
TIME...MOT...LOC 1034Z 252DEG 58KT 3215 8320The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 10:28 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 47 min |
| Mar 23, 11:18 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Mar 23, 11:45 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Mar 23, 11:53 PM EDT | Special Weather Statement | FFC | Marion | 22 min |
| Mar 24, 12:47 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 38 hr |
| Mar 24, 1:28 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Talbot, Upson | 47 min |
| Mar 24, 1:42 AM EDT | Special Weather Statement | FFC | Heard, Troup | 48 min |
| Mar 24, 2:41 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 49 min |
| Mar 24, 3:12 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Upson | 48 min |
| Mar 24, 3:36 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 39 min |
| Mar 24, 3:51 AM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Mar 24, 4:02 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 28 min |
| Mar 24, 4:42 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 48 min |
| Mar 24, 5:02 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 28 min |
| Mar 24, 5:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Mar 24, 5:40 AM EDT | Special Weather Statement | FFC | Dooly, Sumter | 35 min |
| Mar 24, 6:07 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Mar 24, 6:22 AM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Mar 24, 6:34 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 26 min |
| Mar 24, 6:52 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Mar 24, 8:26 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Mar 24, 9:16 AM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Mar 24, 9:20 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 10 min |
| Mar 24, 10:41 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 36 hr |
| Mar 24, 1:42 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 20 hr |
| Mar 24, 1:54 PM EDT | River Flood Warning | FFC | Whitfield | 41 hr |
| Mar 24, 3:26 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 12 hr |
| Mar 24, 3:26 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
| Mar 24, 4:53 PM EDT | Special Weather Statement | FFC | Dade, Walker | 37 min |
| Mar 24, 7:46 PM EDT | Special Weather Statement | FFC | DeKalb, Walton | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.